# SDR SWAA042303

- Difficulty date: August 11, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 15,998 hours, 9,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0038F
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE PRESS IND LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
